# SDR USAA070644

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y254 BEAM ABOVE FRS C16, C18, C21 HAS CORROSION.  PART REPLACED WITH LIKE PART PER SRM 51-72-00; CORR TASK JA-220-53500, DEFECT SIZE: 3 EA, 1.5 X 1.5 INCH.
